# SDR HEEA0011232

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100048
- Condition: Separation
- Location: M/R
- Part time: 11,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SEPARATION AT THE INBOARD SPLICE AREA.
